# SDR JJBA20250908007

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 41,895 hours, 27,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 18A AND 18CD OVERHEAD EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED ROW 18A AND 18CD OVERHEAD EMERGENCY LIGHT LAMPS. OPS CHECK SAT.
